# SDR SWAA2024022344603

- Difficulty date: January 24, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Elongated
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST AAI AFT CARGO COMPARTMENT; FLOOR SUPPORT CHANNEL SHIELD HAS ELONGATED FASTENER HOLES (2EA) AT STA 847 STA 867; STR 25R. 2024-68214<[01] REPLACED SUPPORT CHANNEL SHIELD AND FASTENERS LOC STA 847 ? STA 867; STR 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 31 REV - SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED SUPPORT CHANNEL SHIELD AND FASTENERS LOC STA 847 ? STA 867; STR 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 31 REV - SEE INDIVIDUAL SIGNOFF BELOW
